# SDR SWI2023F00305

- Difficulty date: August 27, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N621UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000825
- Aircraft time: 7,468 hours, 4,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE EXTERNAL SKIN HAS LIGHTNING STRIKE DAMAGE BETWEEN FRAME 10-11 AT STRINGER 12R.     (C-CHECK RO 9/3/2023)    PERFORMED PERMANENT DOUBLER REPAIR ON FWD FUSELAGE SKIN FR 10-11 STR 12R REF. SRM 53-10-01/REPAIR 15P. TOTAL WEIGHT OF DOUBLER REPAIR, CONICAL WASHERS AND FASTENERS MEASURES 166 GRAMS. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. SEE SRM 53-10-01 REPAIR 15P ITEM 5 TABLE 202; SRM 51-75-17 ITEM 5 TABLE 1 FOR REPAIR INSPECTION REQUIREMENTS
